Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Deforming Euclidean cone 3–manifolds

Joan Porti and Hartmut Weiß

Geometry & Topology 11 (2007) 1507–1538
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. $(2)$ 162 (2005) 195 MR2178962
3 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
4 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser., Cambridge Univ. Press (1987) 3 MR903850
5 M Culler, Lifting representations to covering groups, Adv. in Math. 59 (1986) 64 MR825087
6 W M Goldman, On deforming discrete groups in Lie Groups (1977)
7 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
8 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations (Boulder, CO, 1987)", Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
9 H M Hilden, M T Lozano, J M Montesinos-Amilibia, A characterization of arithmetic subgroups of $\mathrm{SL}(2,\mathbb{R})$ and $\mathrm{SL}(2,\mathbb{C})$, Math. Nachr. 159 (1992) 245 MR1237113
10 A D Mednykh, On the remarkable properties of the hyperbolic Whitehead link cone-manifold, from: "Knots in Hellas '98 (Delphi)", Ser. Knots Everything 24, World Sci. Publ., River Edge, NJ (2000) 290 MR1865713
11 J Porti, Regenerating hyperbolic and spherical cone structures from Euclidean ones, Topology 37 (1998) 365 MR1489209
12 R N Shmatkov, Properties of Euclidean Whitehead link cone-manifolds, Siberian Adv. Math. 13 (2003) 55 MR1994825
13 Suárez, Poliedros de Dirichlet de 3–variedades cónicas y sus deformaciones, PhD thesis, Universidad Complutense de Madrid (1998)
14 H Weiss, Local rigidity of 3–dimensional cone-manifolds, J. Differential Geom. 71 (2005) 437 MR2198808
15 H Weiss, Global rigidity of 3–dimensional cone-manifolds, J. Diff. Geom. 76 (2007) 495